Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Coefficients of meromorphic schlicht functions

Author: Peter L. Duren
Journal: Proc. Amer. Math. Soc. 28 (1971), 169-172
MSC: Primary 30.43
MathSciNet review: 0271329
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents an elementary proof of a known theorem on the coefficients of meromorphic schlicht functions: if $ f \in \Sigma $ and $ {b_k} = 0$ for $ 1 \leqq k < n/2$, then $ \vert{b_n}\vert \leqq 2/(n + 1)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.43

Retrieve articles in all journals with MSC: 30.43

Additional Information

Keywords: Coefficient estimates, schlicht functions, Faber polynomials, Grunsky inequalities
Article copyright: © Copyright 1971 American Mathematical Society